# SDR N6WA201607260001

- Difficulty date: July 22, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 29,645 hours, 21,487 cycles
- Engine: Ge CF348C5B1
- Engine time: 30,145 hours, 21,953 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE  SHUTDOWN INFLIGHT. R & R THE NR 2 ENGINE IAW AMM 71-00-00.
